# SDR QMLA2022101420069

- Difficulty date: October 5, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N299AM
- Make and model: Pilats PC12
- Aircraft serial: 236
- Aircraft time: 13,936 hours, 15,378 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

TOOK OFF FROM KLBL,  DEPARTED ON RUNWAY 17 AND HEADED TO KDDC. NO MORE USABLE RUNWAY.  THEN PUT THE GEAR UP AND TURNED LEFT TO GET ON THE COURSE AND SET FLAPS TO 0. THEN MADE A SECOND LEFT TO GET TO DDC. DURING CLIMBING,  ENGAGED THE AUTOPILOT. ABOUT 1 MIN LATER, THE VERTICAL STAB TRIM STARTED TO RUN AWAY, GIVING ME THE ORBITAL TONE.  HIT THE TRIM INTERRUPTER SWITCH & DISENGAGED AUTOPILOT, BEGAN TO SCAN THE SYSTEM EVERYTHING WAS OKAY NO FUSES WERE POPPED, PUT THE TRIM INTERRUPTER SWITCH BACK TO NORMAL OPERATION & WAS ABLE TO TRIM THE AIRPLANE BACK INTO SAFE CONDITIONS. REENGAGED THE AUTOPILOT & STARTED SCAN, NOTICE FLAP INDICATION SAID 15 BUT FLAP LEVER WAS AT ZERO. HAD CREW VISUALLY CHECK & THEY STATED FLAPS WERE DOWN AT 15.  TURNED BACK TOWARDS LBL & STARTED BACK TO BASE. AT 5 MILES OUT, DROPPED THE LANDING GEAR, & THE RIGHT LANDING GEAR LIGHT STAYED RED.  RECYCLED THE LANDING GEAR THREE TIMES & HAD THE SAME RESULTS. STARTED THE MANUAL GEAR PROCEDURE IN ACCORDANCE WITH THE ERG MANUAL. WHEN PUMPED THE GEAR DOWN THERE WAS NO MOVEMENT. HAD THE CREW COME TO READ THE ERG WORD FOR WORD FOR THE SECOND ATTEMPT. THE PUMP LEVER WAS STILL STUCK. REALIZED IF THE GEAR PUMP LEVER IS STUCK THE GEAR IS ALL THE WAY DOWN BUT DID NOT HAVE A LOCKED INDICATION ON MY RIGHT GEAR THE LIGHT WAS STILL RED.  CALLED THE OFF-DUTY PILOT TO CHECK AND SEE IF HE COULD VISUALLY SEE LANDING GEAR WAS DOWN. DID A LOW PASS OVER THE AIRPORT & THE OFF-DUTY PILOT AND A TAXING AIRPLANE BOTH CONFIRMED THAT THE LANDING GEAR WAS DOWN. TURNED LEFT TO ENTER DOWNWIND FOR RUNWAY 35.  WENT TO MAKE A 180 FROM DOWNWIND TO FINAL, MADE A SLIGHT RIGHT TURN WHICH THEN GAVE ME A LOCKED-IN GREEN LIGHT INDICATION ON THE RIGHT GEAR.  THEN PROCEEDED TO LAND AT NORMAL. AIRCRAFT IS OOS AT THIS TIME,
